Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Epilepsy, no seizures, on Valprol CR, jerking and shivering, Escitalopram oxalate, Nexito, dosage for medications ?

hello doctor. I am 25 years old girl ,pharma student. I have epilepy without seizures from last 4 years and I am taking Valprol CR 200 for this.nowadays my problem of jerks ( body shivering has increased).....I not able to concentrate on my daily work and has advised me Escitalopram oxalate tablets NEXITO 10 mg for the same problem.I used this for 2 to 3 days .please suggest me should I take this for jerks .kindly suggest the dose and side effects also.
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to Healthcaremagic, You are not taking the effective dose of Valpro. You see your treating Neurologist / Neuro-Psychiatrist who will monitor your effective dose of the same medicine or if feels may add some other drug. You have not to worry as epilepsy can be well controlled. Please see your doctor immediately. Thanks.
Answered: Sun, 18 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor